# SDR EISA97155

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 65604117
- Condition: Inop
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO BGY, CARGO SMOKE LIGHT ILLUMINATED INTERMITTENTLY INSPECTED CARGO AREA, NORMAL.  INSPECTED MAIN CARGO AREA FOR SIGNS OF SMOKE OR FIRE, NONE NOTED.  PERFORMED SMOKE TEST IAW MM CHAPTER 26.  OPS CHECK GOOD.  (M)
